# SDR REXA2014010500005

- Difficulty date: January 5, 2014
- Submitted: January 5, 2014
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 20,732 hours, 18,226 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF FS 621 BULKHEAD HAS MINOR CHAFING AT 7 LOCATIONS FROM SCREWS IN BULKHEAD LINER.  REPAIRED IAW REO 601R-53-61-2155.
